# SDR GTIA2024021037896

- Difficulty date: February 8, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N980NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11331
- Aircraft time: 3,292 hours, 1,376 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH FLIGHT ATTENDANTS REPORTED STRONG DIRTY SOCK SMELL.-PERFORMED PACK BURNOUT IAW AMM 21-00-00. R/R RECIRCULATING FILTER IAW AMM 21-21-41 NO DEFECTS NOTED AT THIS TIME A/C OK FOR CONTINUED SERVICE
